# SDR DL72S954592

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, RIB NR 16 WAS FOUND CRACKED.  REPAIRED PER MM 57-54-0 FOR NR 6 L/E SLAT.
